Numbing effect of Anesthesia on the Mouth
Last week my dentist applied anesthesia on the left part my mouth for my root canal treatment on one of my teeth on the lower left molar. The anesthesia had a numbing effect so I will be able to tolerate the pain associated with root canal treatments. The anesthesia was first injected at the farthest part of the jaw almost at the back or where the lower jaw meets the upper jaw. And then it was injected on the gums of the tooth undergoing root canal. After an hour of root canal treatment, I set another appointment the following week to continue the root canal treatment. A root canal treatment would usually take about 5 once a week sessions.
Upon arriving home, the left side of my mouth is still numb. It is so numb that I cannot feel anything after even biting my lower lip while eating lunch ! This event was the start of my painful canker sore (singaw) three days later. The dentist said that the numbing effect would last for only 2 hours. But actually, I can still feel the numb after 4 hours. It is after this that I would feel my senses coming back and the effects of the anesthesia wearing off.
Tomorrow I would be going for my third session of root canal and my dentist said that no anesthesia will be used. I am relieved because I do not want to bite on my lips again. I hope that the root canal tomorrow will not cause too much pain so as not to warrant the use of anesthesia.
Last week I also had a wisdom tooth on my upper left jaw removed because it has a cavity. It was also removed after injecting anesthesia. But that time the effects of the anesthesia wore off more quickly.
Anesthesia, when used properly, is generally safe and have few major side effects. It is very fortunate that the side effects of anesthesia is relatively minor and can be easily managed by a healthy person.
- Best Cure for Canker Sores - Aspirin Paste
I'm so excited to post my first article here after I got relief from my canker sore (singaw) by applying aspirin paste. I have had this painful canker sore (singaw) for the past three days. It started when I...